# SDR 2015FA0000563

- Difficulty date: September 2, 2015
- Submitted: November 12, 2015
- Operation: General aviation
- Aircraft: N582PU
- Make and model: Cirrus SR20
- Aircraft serial: 2042
- Aircraft time: 2,490 hours
- Engine: Cont IO360ES
- Engine time: 286 hours
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B14JA064R
- Condition: Low Pressure
- Location: Engine Fuel
- Part time: 286 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED HIGHER THAN NORMAL CHT ON CYLINDERS NR 1 AND NR 3 ALONG WITH LOW FUEL FLOW ON CLIMB, IN THE RANGE OF 12 TO 14 GALLONS PER HOUR.  WE HAVE ESTABLISHED AN OPERATIONAL MINIMUM FUEL FLOW OF 16.0 GALLONS IAW HOUR DUE TO OUR EXPERIENCE WITH THESE ENGINE DRIVEN FUEL PUMP ANEROID FAILURES.  ATTEMPTED TO ADJUST PUMP IAW SID97-3 AND MAXIMUM ADJUSTMENT AVAILABLE DID NOT CORRECT LOW FUEL FLOW CONDITION. PUMP REPLACED.
